Advertisement

Ukrainian Mathematical Journal

, Volume 20, Issue 6, pp 637–646 | Cite as

Family of solutions with a finite number of parameters of a system of differential equations with deviating argument

  • K. G. Valeev
  • N. A. Kulesko
Article
  • 17 Downloads

Keywords

Differential Equation Finite Number 
These keywords were added by machine and not by the authors. This process is experimental and the keywords may be updated as the learning algorithm improves.

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

Literature cited

  1. 1.
    A. D. Myshkis, “Asymptotic estimates of solutions of systems of linear differential equations with delay argument,” UMN, MN, Vol. 15, No. 4 (1960), p. 163–167.Google Scholar
  2. 2.
    Yu. A. Ryabov, “Some asymptotic properties of linear systems with small time delay,” Proc. Seminar in Theory of Differential Equations with Deviating Argument [in Russian], Vol. 3 (1965), p. 153–164.Google Scholar
  3. 3.
    Yu. A. Ryabov, “Approximation of solutions of nonlinear differential equations with delay argument,” ibid., p. 164–185.Google Scholar
  4. 4.
    Yu. I. Neimark and L. Z. Fishman, “Behavior in the large of phase trajectories of quasi-linear systems of differential equations with delay argument,” All Union Inter-University Conference on Theory and Applications of Differential Equations with Deviating Argument, Summary of Contributions [in Russian], Chernovtsy (1965), p. 39–40.Google Scholar

Copyright information

© Consultants Bureau 1969

Authors and Affiliations

  • K. G. Valeev
    • 1
  • N. A. Kulesko
    • 1
  1. 1.Institute of Civil AviationKharkov State UniversityKiev

Personalised recommendations